RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2012, том 14, выпуск 2, страницы 174–184 (Mi adm92)  

RESEARCH ARTICLE

Domination on the vertices of labeled graphs

Igor Grunskya, Irina Mikhaylovab, Sergey Sapunova

a 83114, Ukraine, Donetsk, Rozy Luxemburg street, 74, IAMM NASU
b Lugansk Taras Shevchenko National University, UKRAINE

Аннотация: In this paper we introduce and study a domination relation on vertices of vertex-labeled graphs induced by vertex languages comparison. An effective method of checking this relation is developed. Properties of vertices maximal by this relation are investigated. It is shown that dominating vertices form a connected component of the graph.

Ключевые слова: vertex labeled graph, languages over the vertex labels alphabets.

Полный текст: PDF файл (188 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 68Q45, 68R10
Поступила в редакцию: 21.11.2012
Принята в печать:21.11.2012
Язык публикации: английский

Образец цитирования: Igor Grunsky, Irina Mikhaylova, Sergey Sapunov, “Domination on the vertices of labeled graphs”, Algebra Discrete Math., 14:2 (2012), 174–184

Цитирование в формате AMSBIB
\RBibitem{GruMikSap12}
\by Igor~Grunsky, Irina~Mikhaylova, Sergey~Sapunov
\paper Domination on the vertices of labeled graphs
\jour Algebra Discrete Math.
\yr 2012
\vol 14
\issue 2
\pages 174--184
\mathnet{http://mi.mathnet.ru/adm92}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3099968}
\zmath{https://zbmath.org/?q=an:1279.68278}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm92
  • http://mi.mathnet.ru/rus/adm/v14/i2/p174

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:219
    Полный текст:93
    Литература:29
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020